# SDR SWAA2025052764264

- Difficulty date: April 25, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 29,863 hours, 14,846 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON; LOWER AFT FAIRING CRACKED AT THE AFT 'V' SHAPE FITTING BRACKET THAT THE HYDRAULIC LINES PASS THROUGH.   REMOVED DAMAGED #2 PYLON AFT FITTING BRACKET PER SRM 51-40-02.    LOCATED, DRILLED, & INSTALLED #2 ENGINE AFT PYLON FAIRING AFT WEDGE BRACKET REF SRM 51-40-05; AND SRM 51-40-02.
